# SDR TRAX200800668

- Difficulty date: May 19, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 8,839 hours, 7,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE IS CRACKED.  REMOVED CRACKED HANDLE INSTALLED NEW HANDLE KIT 601R52-119K1 IAW AMM 52-11-03-400-802.  PAX DOOR HANDLE REQUIRES FUNCTIONAL TEST. PERFORMED FUNCTIONAL TEST OF THE PAX DOOR OUTER HANDLE IAW AMM -52-11-03-720-802. FUNCTIONAL TEST GOOD.  REMOVED STEP 832DT TO ACCESS REPAIR AND REINSTALLED SAME SERVICEABLE STEP IAW CRJ 200 AMM 52-11-04-400-805. OK TO INSTALL.  ASA RII COMPLIED WITH.
